Alert archive / Georgia / Frost Advisories in 2014
Frost Advisory 5, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Nov 3, 2014, 11:36 AM EST for 4 counties in South Carolina; 6 counties in Georgia. It took effect at Nov 4, 2014, 1:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2014, 11:36 AM EST (16:36 UTC)
- In effect from
- Nov 4, 2014, 1:00 AM EST
- Expired
- Nov 4, 2014, 8:12 AM EST
- In force
- 7 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Long County, GA, Tattnall County, GA, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 30 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760 WWUS72 KCHS 031636 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1136 AM EST MON NOV 3 2014 ...ANOTHER ROUND OF FROST AND FREEZE CONDITIONS LATE TONIGHT AND EARLY TUESDAY MORNING.. .CLEAR SKIES AND CALM TO LIGHT WINDS WILL ALLOW TEMPERATURES INTO THE LOWER TO MID 30S ACROSS FAR INTERIOR PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA TONIGHT. SCATTERED TO WIDESPREAD FROST IS EXPECTED ALONG WITH NEAR FREEZING TEMPERATURES. GAZ099-100-SCZ042>045-040045- /O.NEW.KCHS.FR.Y.0005.141104T0600Z-141104T1400Z/ CANDLER-BULLOCH-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...HAMPTON... WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 1136 AM EST MON NOV 3 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. * TEMPERATURES...MID 30S WITH SCATTERED FROST. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION. && $$ GAZ087-088-SCZ040-040045- /O.NEW.KCHS.FZ.A.0006.141104T0600Z-141104T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 1136 AM EST MON NOV 3 2014 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURES...NEAR FREEZING WITH WIDESPREAD FROST. FREEZE DURATION OF 2 TO 4 HOURS POSSIBLE. * IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR THE POTENTIAL OF FREEZING TEMPERATURES WHICH COULD HARM SENSITIVE OUTDOOR VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. && $$
5 follow-up statements
535 WWUS72 KCHS 031914 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 214 PM EST MON NOV 3 2014 ...ANOTHER ROUND OF FROST AND FREEZE CONDITIONS LATE TONIGHT AND EARLY TUESDAY MORNING.. .CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S ACROSS FAR INTERIOR PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA TONIGHT. SCATTERED TO WIDESPREAD FROST IS EXPECTED ALONG WITH NEAR FREEZING TEMPERATURES. GAZ087-088-SCZ040-040400- /O.UPG.KCHS.FZ.A.0006.141104T0600Z-141104T1400Z/ /O.NEW.KCHS.FZ.W.0006.141104T0600Z-141104T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 214 PM EST MON NOV 3 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...NEAR FREEZING WITH WIDESPREAD FROST. FREEZE DURATION OF 2 TO 4 HOURS. * IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER UNPROTECTED OUTDOOR PLUMBING. && $$ GAZ099-100-SCZ042>045-040400- /O.CON.KCHS.FR.Y.0005.141104T0600Z-141104T1400Z/ CANDLER-BULLOCH-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...HAMPTON... WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 214 PM EST MON NOV 3 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... * TEMPERATURES...MID 30S WITH SCATTERED FROST. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION. && $$
059 WWUS72 KCHS 032359 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 659 PM EST MON NOV 3 2014 ...ANOTHER ROUND OF FROST AND FREEZE CONDITIONS LATE TONIGHT AND EARLY TUESDAY MORNING.. .CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S ACROSS SOUTHEAST SOUTH CAROLINA LOCATIONS AWAY FROM THE COAST AND ACROSS FAR INTERIOR PORTIONS OF SOUTHEAST GEORGIA OVERNIGHT. FREEZING TO NEAR-FREEZING TEMPERATURES WILL SUPPORT SCATTERED TO WIDESPREAD FROST. GAZ087-088-SCZ040-040900- /O.CON.KCHS.FZ.W.0006.141104T0600Z-141104T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 659 PM EST MON NOV 3 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... * TEMPERATURES...NEAR FREEZING WITH WIDESPREAD FROST. FREEZE DURATION OF 2 TO 4 HOURS. * IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER UNPROTECTED OUTDOOR PLUMBING. && $$ GAZ101-SCZ047>052-040900- /O.EXA.KCHS.FR.Y.0005.141104T0600Z-141104T1400Z/ EFFINGHAM-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...SPRINGFIELD...RIDGELAND...BEAUFORT... HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER... DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 659 PM EST MON NOV 3 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. * TEMPERATURES...MID TO UPPER 30S WITH PATCHY TO SCATTERED FROST. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION. && $$ GAZ099-100-SCZ042>045-040900- /O.CON.KCHS.FR.Y.0005.141104T0600Z-141104T1400Z/ CANDLER-BULLOCH-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...HAMPTON... WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 659 PM EST MON NOV 3 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... * TEMPERATURES...MID 30S WITH SCATTERED FROST. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION. && $$
967 WWUS72 KCHS 040258 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 958 PM EST MON NOV 3 2014 GAZ087-088-SCZ040-041100- /O.CON.KCHS.FZ.W.0006.141104T0600Z-141104T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 958 PM EST MON NOV 3 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... * TEMPERATURES...LOWS AROUND 30 DEGREES WITH WIDESPREAD FROST. FREEZE DURATION OF 2 TO 4 HOURS. * IMPACTS...FREEZING TEMPERATURES WILL KILL SENSITIVE VEGETATION AND COULD DAMAGE UNPROTECTED OUTDOOR PLUMBING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER UNPROTECTED OUTDOOR PLUMBING. && $$ GAZ114>116-118-137-138-041100- /O.EXA.KCHS.FR.Y.0005.141104T0600Z-141104T1400Z/ TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY- INCLUDING THE CITIES OF...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE 958 PM EST MON NOV 3 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. * TEMPERATURES...LOW IN THE MIDDLE 30S WITH SCATTERED FROST. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION. PROTECT SENSITIVE OUTDOOR VEGETATION. && $$ GAZ099>101-SCZ042>045-047>052-041100- /O.CON.KCHS.FR.Y.0005.141104T0600Z-141104T1400Z/ CANDLER-BULLOCH-EFFINGHAM-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 958 PM EST MON NOV 3 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... * TEMPERATURES...LOWS IN THE MIDDLE 30S WITH SCATTERED FROST. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. * LOCATIONS...INLAND FROM THE BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION. && $$
518 WWUS72 KCHS 040805 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 305 AM EST TUE NOV 4 2014 GAZ087-088-SCZ040-041400- /O.CON.KCHS.FZ.W.0006.000000T0000Z-141104T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 305 AM EST TUE NOV 4 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...FREEZING TEMPERATURES AND FROST WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION. && $$ GAZ099>101-114>116-118-137-138-SCZ042>045-047>052-041400- /O.CON.KCHS.FR.Y.0005.000000T0000Z-141104T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...RIDGELAND...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 305 AM EST TUE NOV 4 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...IN THE MID 30S AWAY FROM THE IMMEDIATE COAST AND OTHER BODIES OF WATER. * IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR VEGETATION. && $$
799 WWUS72 KCHS 041312 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 812 AM EST TUE NOV 4 2014 GAZ087-088-SCZ040-041415- /O.CAN.KCHS.FZ.W.0006.000000T0000Z-141104T1400Z/ JENKINS-SCREVEN-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE 812 AM EST TUE NOV 4 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FREEZE WARNING. THE RISK FOR FREEZING TEMPERATURES AND FROST HAS ENDED. $$ GAZ099>101-114>116-118-137-138-SCZ042>045-047>052-041415- /O.CAN.KCHS.FR.Y.0005.000000T0000Z-141104T1400Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...RIDGELAND...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 812 AM EST TUE NOV 4 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FROST ADVISORY. THE RISK FOR FROST HAS ENDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 3, 9:40 AM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 3, 9:40 AM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 940 AM EST MON NOV 3 2014 .SYNOPSIS... HIGH PRESSURE WILL SETTLE OVER THE REGION THROUGH TUESDAY...THEN SHIFT INTO THE ATLANTIC ON WEDNESDAY AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THE COLD FRONT SHOULD MOVE THROUGH LATE THURSDAY OR THURSDAY NIGHT...FOLLOWED BY HIGH PRESSURE INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WIDESPREAD FROST/FREEZE CONDITIONS OCCURRED ACROSS MUCH OF THE AREA THIS MORNING. SEE THE LOCAL STORM REPORT ISSUED 858 AM EST FOR A LIST OF OBSERVATION SITES THAT REPORTED FREEZING TEMPERATURES. ALL FROST/FREEZE HEADLINES HAVE BEEN EXPIRED. EXPECT A SUNNY AND WARMER DAY AS HIGH PRESSURE SETTLES IN DIRECTLY OVERHEAD. NORTHEAST WINDS THIS MORNING WILL BECOME LIGHT/VARIABLE THIS AFTERNOON...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. HIGHS RANGING FROM THE MID 60S NORTH TO THE UPPER 60S SOUTH LOOK ON TRACK. THE ONGOING FORECAST IS WELL ON TRACK AND ONLY REQUIRED MINOR ADJUSTMENTS. AS FOR THE NWS CHARLESTON FROST/FREEZE PROGRAM...NEW RULES FOR 2014 DICTATE FROST/FREEZE PRODUCTS WILL CONTINUE TO BE ISSUED FOR THE ENTIRE FORECAST AREA THROUGH 30 NOVEMBER. THEREFORE...ANOTHER FREEZE WARNING OR FROST ADVISORY WILL LIKELY BE NEEDED FOR PARTS OF THE FORECAST AREA TONIGHT. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... TONIGHT...WITH HIGH PRESSURE OVER THE AREA PROVIDING LITTLE TO NO WINDS ALONG WITH CLEAR SKIES TEMPS SHOULD DROP OFF QUICKLY AFTER SUNSET. LOOKS LIKE TEMPS WILL BE A BIT WARMER...LIKELY STAYING JUST ABOVE FREEZING INLAND. HOWEVER...MORE FROST IS POSSIBLE AND THUS A FROST ADVISORY MAY BE NEEDED. CLOSER TO THE COAST THE SLIGHTLY MORE ONSHORE WINDS WILL KEEP LOW TEMPS CLOSER TO 50 DEGREES. TUESDAY AND TUESDAY NIGHT...THE AXIS OF A MID AND UPPER LEVEL RIDGE CENTERED OVER THE GULF OF MEXICO WILL EXTEND ACROSS THE COAST OF THE SOUTHEAST UNITED STATES...WITH THE RIDGE AXIS THEN SHIFTING OFFSHORE TUESDAY NIGHT. AT THE SURFACE...HIGH PRESSURE WILL BE CENTERED OVER THE REGION DURING THE DAY...THEN MOVE OUT INTO THE ATLANTIC AS WELL TUESDAY NIGHT. STRONG SUBSIDENCE AND A LACK OF DEEP MOISTURE WILL RESULT IN RAIN-FREE CONDITIONS...HOWEVER THERE WILL BE INCREASING CLOUD COVER AS AN ONSHORE FLOW DEVELOPS...ESPECIALLY IN SOUTHEAST GEORGIA. TEMPERATURES WILL MODERATE TO NORMAL VALUES FOR THE FIRST TIME IN SEVERAL DAYS...WITH HIGHS IN THE LOWER TO MID 70S AND LOWS IN THE UPPER 40S WELL INLAND TO THE LOWER AND MID 50S CLOSER TO THE COAST. WEDNESDAY AND WEDNESDAY NIGHT...AS SURFACE HIGH PRESSURE CONTINUES TO SHIFT INTO THE ATLANTIC...A WEAK COASTAL TROUGH WILL BEGIN TO FORM ALONG/NEAR THE SOUTHEAST COAST. SOME MODELS...ESPECIALLY THE NAM...ARE INDICATING THE POTENTIAL FOR SOME SHOWERS TO DEVELOP WEDNESDAY IN PROXIMITY TO THE COASTAL TROUGH THEN ADVECT INLAND MAINLY ACROSS PARTS OF SOUTHEAST GEORGIA. WHILE THIS DOES SEEM TO BE A CREDIBLE POSSIBILITY...HAVE KEPT THE FORECAST RAIN-FREE ON WEDNESDAY FOR THE TIME BEING UNTIL THERE IS BETTER MODEL CONSENSUS. THERE APPEARS TO BE A BETTER POTENTIAL FOR NOCTURNAL SHOWERS OVER THE COASTAL WATERS WEDNESDAY NIGHT...AND LOW LEVEL TRAJECTORIES SUGGEST SOME OF THEM COULD ADVECT INLAND ALONG THE COAST AND INTO THE CHARLESTON TRI-COUNTY AREA WHERE THE FORECAST SHOWS A SLIGHT CHANCE OF SHOWERS WEDNESDAY NIGHT. TEMPERATURES ON WEDNESDAY SHOULD SURGE INTO THE UPPER 70S FOR HIGHS AWAY FROM THE IMMEDIATE COAST...WITH INCREASED CLOUD COVER AND A SOUTHERLY FLOW HOLDING OVERNIGHT TEMPERATURES IN THE UPPER 50S TO AROUND 60. THURSDAY...A MID AND UPPER LEVEL TROUGH WILL AMPLIFY AS IT SHIFTS INTO THE EASTERN UNITED STATES...DRIVING A COLD FRONT TOWARD THE REGION LATE IN THE DAY. A SOUTHWEST FLOW AHEAD OF THE FRONT SHOULD ADVECT ENOUGH MOISTURE INTO THE REGION TO SUPPORT A CHANCE OF SHOWERS ACROSS THE AREA. DESPITE INCREASING CLOUD COVER...THE SOUTHWEST FLOW AND COMPRESSIONAL HEATING SHOULD RESULT IN ANOTHER DAY WITH HIGHS IN THE UPPER 70S AWAY FROM THE IMMEDIATE COAST. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... A DEEP UPPER TROUGH WILL APPROACH THURSDAY NIGHT AS AN ASSOCIATED COLD FRONT MOVES THROUGH...THEN THE TROUGH AXIS WILL SWING THROUGH ON FRIDAY. THE UPPER FLOW WILL BECOME ZONAL THROUGH SATURDAY...AS SURFACE HIGH PRESSURE BUILDS OVER THE REGION. ANOTHER UPPER TROUGH WILL MOVE THROUGH LATE INTO THE WEEKEND...AND CAUSE A WAVE OF LOW PRESSURE TO DEVELOP ALONG A STALLED FRONT OFF THE SOUTHEAST COAST. THERE IS SOME MODEL DIFFERENCES WITH THE TIMING OF THE UPPER TROUGH AND COASTAL LOW...BUT EXPECT IT TO PASS NORTHEAST OFF THE COAST SOMETIME LATE SATURDAY NIGHT INTO SUNDAY. HIGH PRESSURE WILL THEN BUILD BACK INTO THE REGION BY MONDAY. AS FOR EXPECTED WEATHER...THERE WILL BE A LOW CHANCE FOR SHOWERS THURSDAY NIGHT AS THE COLD FRONT MOVES THROUGH AND A FEW SHOWERS ARE POSSIBLE AGAIN LATE IN THE WEEKEND NEAR THE COAST...ESPECIALLY IN SOUTHEAST SOUTH CAROLINA...AS THE COASTAL LOW PASSES OFFSHORE. OTHERWISE...RAIN-FREE CONDITIONS ARE EXPECTED. TEMPERATURES WILL FALL BELOW NORMAL FOLLOWING THE PASSAGE OF THE COLD FRONT THURSDAY NIGHT...AND REMAIN BELOW NORMAL THROUGH THE LONG TERM PERIOD...BUT GRADUALLY MODERATE EACH DAY. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 12Z TUESDAY. EXTENDED AVIATION OUTLOOK...LOW CHANCES FOR MVFR CIGS WEDNESDAY AS MOISTURE INCREASES FROM OFF THE ATLANTIC. MODERATE CHANCES FOR MVFR CIGS/SHOWERS WITH A COLD FRONT THURSDAY. VFR BY FRIDAY BUT POSSIBLY BREEZY. && .MARINE... TODAY AND TONIGHT...IMPROVING CONDITIONS THROUGH THE PERIOD AS HIGH PRESSURE GAINS MORE CONTROL. THE WORST CONDITIONS WILL BE OVER THE OFFSHORE GA WATERS THIS MORNING WHERE THERE WILL STILL BE GUSTS NEAR 20 KT AND SEAS NEAR 5 FT. TUESDAY THROUGH SATURDAY...SURFACE HIGH PRESSURE WILL REMAIN OVER THE REGION TUESDAY...THEN SLOWLY SLIDE OFFSHORE TUESDAY NIGHT INTO WEDNESDAY. WINDS DURING THIS TIME WILL GENERALLY REMAIN LESS THAN 15 KT ACROSS THE WATERS. SOUTHWEST WINDS WILL INCREASE LATE THURSDAY AHEAD OF AN APPROACHING COLD FRONT...THEN INCREASE FURTHER FROM THE NORTHWEST FOLLOWING THE PASSAGE OF THE FRONT THURSDAY NIGHT AS COLD AIR ADVECTION DEVELOPS. SMALL CRAFT ADVISORY CONDITIONS APPEAR LIKELY ACROSS PORTIONS OF THE WATERS THURSDAY NIGHT INTO FRIDAY. CONDITIONS WILL THEN IMPROVE INTO SATURDAY AS HIGH PRESSURE BUILDS OVER THE REGION. && .TIDES/COASTAL FLOODING... TIDES THIS WEEK WILL BE HIGH GIVEN THE LUNAR PERIGEE AND FULL MOON AND IT WILL NOT TAKE MUCH DEPARTURE TO PUSH LEVELS INTO COASTAL FLOOD ADVISORY RANGE...ESPECIALLY ALONG THE LOWER SOUTH CAROLINA COAST DURING THE MID TO LATE WEEK PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST
Hazardous weather outlook, Nov 3, 9:36 AM EST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 936 AM EST MON NOV 3 2014 AMZ330-350-352-354-374-GAZ099>101-114>116-118-137-138-140-SCZ047-052- 041445- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER- TIDAL BERKELEY- 936 AM EST MON NOV 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-088-SCZ040-042>045-041445- JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY- 936 AM EST MON NOV 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. FROST/FREEZE...TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S AGAIN TUESDAY MORNING...POSSIBLY INTO THE LOWER 30S WELL INLAND. THUS...FROST ADVISORIES OR FREEZE WARNINGS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-041445- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 936 AM EST MON NOV 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TIDES/COASTAL FLOODING...TIDES THIS WEEK WILL BE HIGH GIVEN THE LUNAR PERIGEE AND FULL MOON AND IT WILL NOT TAKE MUCH DEPARTURE TO PUSH LEVELS INTO COASTAL FLOOD ADVISORY RANGE...ESPECIALLY ALONG THE LOWER SOUTH CAROLINA COAST DURING THE MID TO LATE WEEK PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Nov 3, 8:58 AM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 AM EST MON NOV 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZE MIDCOAST REGL AIRPORT 31.89N 81.59W
11/03/2014 M32.0 F LIBERTY GA ASOS
0800 AM FREEZE SUMMERVILLE AIRPORT 33.06N 80.28W
11/03/2014 M32.0 F DORCHESTER SC AWOS
0800 AM FREEZE 1 E SANTEE COASTAL RESE 33.15N 79.36W
11/03/2014 M32.0 F CHARLESTON SC OTHER FEDERAL
0800 AM FREEZE 1 ESE METTER 32.39N 82.04W
11/03/2014 M32.0 F CANDLER GA RAWS
0800 AM FREEZE 2 ENE SANGAREE 33.05N 80.10W
11/03/2014 M30.0 F BERKELEY SC MESONET
0800 AM FREEZE GREEN POND 32.73N 80.61W
11/03/2014 M29.0 F COLLETON SC MESONET
0800 AM FREEZE HARDEEVILLE 32.29N 81.08W
11/03/2014 M28.0 F JASPER SC MESONET
0800 AM FREEZE 5 NNW SANGAREE 33.11N 80.16W
11/03/2014 M29.0 F BERKELEY SC MESONET
0800 AM FREEZE 4 SE ROCKY FORD 32.62N 81.78W
11/03/2014 M28.0 F SCREVEN GA CO-OP OBSERVER
0800 AM FREEZE BROOKLET 32.38N 81.66W
11/03/2014 M29.0 F BULLOCH GA MESONET
0800 AM FREEZE 2 NW ALLENDALE 33.03N 81.33W
11/03/2014 M29.0 F ALLENDALE SC CO-OP OBSERVER
0800 AM FREEZE 3 NW STATESBORO 32.48N 81.81W
11/03/2014 M32.0 F BULLOCH GA MESONET
0800 AM FREEZE 3 E WALTERBORO 32.91N 80.61W
11/03/2014 M29.0 F COLLETON SC RAWS
0800 AM FREEZE RICHMOND HILL 31.94N 81.30W
11/03/2014 M32.0 F BRYAN GA MESONET
0800 AM FREEZE 2 NNW GARRIS LANDING 32.97N 79.67W
11/03/2014 M29.0 F CHARLESTON SC RAWS
0800 AM FREEZE 1 NNW METTER 32.41N 82.07W
11/03/2014 M30.0 F CANDLER GA MESONET
0800 AM FREEZE 1 NW FURMAN 32.69N 81.20W
11/03/2014 M30.0 F HAMPTON SC DEPT OF HIGHWAYS
0800 AM FREEZE 4 WNW WALTHOURVILLE 31.79N 81.69W
11/03/2014 M31.0 F LONG GA MESONET
0800 AM FREEZE STATESBORO MUNICIPAL AI 32.48N 81.74W
11/03/2014 M30.0 F BULLOCH GA AWOS
0800 AM FREEZE SUMMERVILLE 33.02N 80.18W
11/03/2014 M31.0 F DORCHESTER SC CO-OP OBSERVER
0800 AM FREEZE CLAXTON EVANS COUNTY AI 32.19N 81.87W
11/03/2014 M30.0 F EVANS GA AWOS
0800 AM FREEZE 2 SSW MIDWAY 31.78N 81.44W
11/03/2014 M30.0 F LIBERTY GA RAWS
0800 AM FREEZE 1 SSE JEDBURG 33.04N 80.23W
11/03/2014 M31.0 F DORCHESTER SC CO-OP OBSERVER
0800 AM FREEZE 5 NNW HUGER 33.16N 79.83W
11/03/2014 M31.0 F BERKELEY SC RAWS
0800 AM FREEZE LOWCOUNTRY REGIONAL AIR 32.92N 80.64W
11/03/2014 M32.0 F COLLETON SC AWOS
&&
EVENT NUMBER CHS1401183
EVENT NUMBER CHS1401184
EVENT NUMBER CHS1401185
EVENT NUMBER CHS1401186
EVENT NUMBER CHS1401187
EVENT NUMBER CHS1401188
EVENT NUMBER CHS1401189
EVENT NUMBER CHS1401190
EVENT NUMBER CHS1401191
EVENT NUMBER CHS1401192
EVENT NUMBER CHS1401193
EVENT NUMBER CHS1401194
EVENT NUMBER CHS1401195
EVENT NUMBER CHS1401196
EVENT NUMBER CHS1401197
EVENT NUMBER CHS1401198
EVENT NUMBER CHS1401199
EVENT NUMBER CHS1401200
EVENT NUMBER CHS1401201
EVENT NUMBER CHS1401202
EVENT NUMBER CHS1401203
EVENT NUMBER CHS1401204
EVENT NUMBER CHS1401205
EVENT NUMBER CHS1401206
EVENT NUMBER CHS1401207Local storm report, Nov 3, 10:23 AM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EST MON NOV 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZE ESTILL 32.75N 81.24W
11/03/2014 M30.0 F HAMPTON SC MESONET
0800 AM FREEZE JAMESTOWN 33.29N 79.69W
11/03/2014 M29.0 F BERKELEY SC CO-OP OBSERVER
0800 AM FREEZE SMOAKS 33.09N 80.81W
11/03/2014 M29.0 F COLLETON SC MESONET
0800 AM FREEZE PEMBROKE 32.14N 81.62W
11/03/2014 M27.0 F BRYAN GA MESONET
0800 AM FREEZE GIVHANS 33.01N 80.34W
11/03/2014 M26.0 F DORCHESTER SC MESONET
0800 AM FREEZE RINCON 32.30N 81.24W
11/03/2014 M27.0 F EFFINGHAM GA MESONET
0800 AM FREEZE RIDGEVILLE 33.10N 80.32W
11/03/2014 M26.0 F DORCHESTER SC MESONET
&&
EVENT NUMBER CHS1401208
EVENT NUMBER CHS1401209
EVENT NUMBER CHS1401210
EVENT NUMBER CHS1401211
EVENT NUMBER CHS1401212
EVENT NUMBER CHS1401213
EVENT NUMBER CHS1401214Local storm report, Nov 3, 10:25 AM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON SC
1025 AM EST MON NOV 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZE MIDCOAST REGL AIRPORT 31.89N 81.59W
11/03/2014 M32.0 F LIBERTY GA ASOS
0800 AM FREEZE SUMMERVILLE AIRPORT 33.06N 80.28W
11/03/2014 M32.0 F DORCHESTER SC AWOS
0800 AM FREEZE 1 E SANTEE COASTAL RESE 33.15N 79.36W
11/03/2014 M32.0 F CHARLESTON SC OTHER FEDERAL
0800 AM FREEZE 1 ESE METTER 32.39N 82.04W
11/03/2014 M32.0 F CANDLER GA RAWS
0800 AM FREEZE 2 ENE SANGAREE 33.05N 80.10W
11/03/2014 M30.0 F BERKELEY SC MESONET
0800 AM FREEZE GREEN POND 32.73N 80.61W
11/03/2014 M29.0 F COLLETON SC MESONET
0800 AM FREEZE HARDEEVILLE 32.29N 81.08W
11/03/2014 M28.0 F JASPER SC MESONET
0800 AM FREEZE 5 NNW SANGAREE 33.11N 80.16W
11/03/2014 M29.0 F BERKELEY SC MESONET
0800 AM FREEZE 4 SE ROCKY FORD 32.62N 81.78W
11/03/2014 M28.0 F SCREVEN GA CO-OP OBSERVER
0800 AM FREEZE BROOKLET 32.38N 81.66W
11/03/2014 M29.0 F BULLOCH GA MESONET
0800 AM FREEZE 2 NW ALLENDALE 33.03N 81.33W
11/03/2014 M29.0 F ALLENDALE SC CO-OP OBSERVER
0800 AM FREEZE 3 NW STATESBORO 32.48N 81.81W
11/03/2014 M32.0 F BULLOCH GA MESONET
0800 AM FREEZE 3 E WALTERBORO 32.91N 80.61W
11/03/2014 M29.0 F COLLETON SC RAWS
0800 AM FREEZE RICHMOND HILL 31.94N 81.30W
11/03/2014 M32.0 F BRYAN GA MESONET
0800 AM FREEZE 2 NNW GARRIS LANDING 32.97N 79.67W
11/03/2014 M29.0 F CHARLESTON SC RAWS
0800 AM FREEZE 1 NNW METTER 32.41N 82.07W
11/03/2014 M30.0 F CANDLER GA MESONET
0800 AM FREEZE 1 NW FURMAN 32.69N 81.20W
11/03/2014 M30.0 F HAMPTON SC DEPT OF HIGHWAYS
0800 AM FREEZE 4 WNW WALTHOURVILLE 31.79N 81.69W
11/03/2014 M31.0 F LONG GA MESONET
0800 AM FREEZE STATESBORO MUNICIPAL AI 32.48N 81.74W
11/03/2014 M30.0 F BULLOCH GA AWOS
0800 AM FREEZE SUMMERVILLE 33.02N 80.18W
11/03/2014 M31.0 F DORCHESTER SC CO-OP OBSERVER
0800 AM FREEZE CLAXTON EVANS COUNTY AI 32.19N 81.87W
11/03/2014 M30.0 F EVANS GA AWOS
0800 AM FREEZE 2 SSW MIDWAY 31.78N 81.44W
11/03/2014 M30.0 F LIBERTY GA RAWS
0800 AM FREEZE 1 SSE JEDBURG 33.04N 80.23W
11/03/2014 M31.0 F DORCHESTER SC CO-OP OBSERVER
0800 AM FREEZE 5 NNW HUGER 33.16N 79.83W
11/03/2014 M31.0 F BERKELEY SC RAWS
0800 AM FREEZE LOWCOUNTRY REGIONAL AIR 32.92N 80.64W
11/03/2014 M32.0 F COLLETON SC AWOS
0800 AM FREEZE ESTILL 32.75N 81.24W
11/03/2014 M30.0 F HAMPTON SC MESONET
0800 AM FREEZE JAMESTOWN 33.29N 79.69W
11/03/2014 M29.0 F BERKELEY SC CO-OP OBSERVER
0800 AM FREEZE SMOAKS 33.09N 80.81W
11/03/2014 M29.0 F COLLETON SC MESONET
0800 AM FREEZE PEMBROKE 32.14N 81.62W
11/03/2014 M27.0 F BRYAN GA MESONET
0800 AM FREEZE GIVHANS 33.01N 80.34W
11/03/2014 M26.0 F DORCHESTER SC MESONET
0800 AM FREEZE RINCON 32.30N 81.24W
11/03/2014 M27.0 F EFFINGHAM GA MESONET
0800 AM FREEZE RIDGEVILLE 33.10N 80.32W
11/03/2014 M26.0 F DORCHESTER SC MESONET
&&
EVENT NUMBER CHS1401183 CHS1401184 CHS1401185 CHS1401186 CHS1401187
CHS1401188 CHS1401189 CHS1401190 CHS1401191 CHS1401192 CHS1401193
CHS1401194 CHS1401195 CHS1401196 CHS1401197 CHS1401198 CHS1401199
CHS1401200 CHS1401201 CHS1401202 CHS1401203 CHS1401204 CHS1401205
CHS1401206 CHS1401207 CHS1401208 CHS1401209 CHS1401210 CHS1401211
CHS1401212 CHS1401213 CHS1401214
A WIDESPREAD FREEZE OCCURRED ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA
AND SOUTHEAST GEORGIA DURING THE EARLY MORNING HOURS OF NOVEMBER 3
2014. TEMPERATURES RANGED FROM THE UPPER 20S INLAND TO THE LOWER TO
MID 40S AT SOME BEACH LOCATIONS.The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 11:36 AM EST | Freeze Watch | CHS | Allendale | 3 hr |
| Nov 3, 2:14 PM EST | Freeze Warning | CHS | Allendale | 18 hr |
Nearby
Frost Advisories in Georgia, 2014Frost Advisories in South Carolina, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.